# SDR SWAA2020040735940

- Difficulty date: April 5, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 62,396 hours, 28,089 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOOSE / SECURED R2 DOOR SLIDE REF MT 725-61-06; AMM 25-66-01
